Advertisement

First-Order Differential Subordinations for Janowski Starlikeness

  • Swati Anand
  • Sushil KumarEmail author
  • V. Ravichandran
Conference paper
  • 70 Downloads
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 306)

Abstract

By using admissibility condition technique, certain sufficient conditions are determined so that an analytic function p defined on the open unit disk and normalized by \(p(0) = 1\) satisfy the subordination \(p(z) \prec (1+Az)/(1+Bz)\) whenever, for certain choice of \(\psi \), the function \(\psi (p(z), zp'(z))\) is subordinate to a starlike function associated with lune. Further, we obtain certain sufficient conditions for a normalized analytic function f to be in the class of Janowski starlike functions.

Keywords

Differential subordination Admissibility condition Univalent functions Starlike functions Janowski starlike function Lune 

References

  1. 1.
    O.P. Ahuja, S. Kumar, V. Ravichandran, Applications of first order differential subordination for functions with positive real part. Stud. Univ. Babeş-Bolyai Math. 63(3), 303–311 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    R.M. Ali, V. Ravichandran, N. Seenivasagan, Sufficient conditions for Janowski starlikeness. Int. J. Math. Math. Sci. 2007, 7 (2007)Google Scholar
  3. 3.
    R.M. Ali, N.E. Cho, V. Ravichandran, S.S. Kumar, Differential subordination for functions associated with the lemniscate of Bernoulli. Taiwan. J. Math. 16(3), 1017–1026 (2012)MathSciNetCrossRefGoogle Scholar
  4. 4.
    N. Bohra, S. Kumar, V. Ravichandran, Some special differential subordinations, Hacet. J. Math. Stat. (2018)Google Scholar
  5. 5.
    N.E. Cho, H.J. Lee, J.H. Park, R. Srivastava, Some applications of the first-order differential subordinations. Filomat 30(6), 1465–1474 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    N.E. Cho, S. Kumar, V. Kumar, V. Ravichandran, Differential subordination and radius estimates for starlike functions associated with the Booth lemniscate. Turk. J. Math. 42(3), 1380–1399 (2018)MathSciNetzbMATHGoogle Scholar
  7. 7.
    S. Gandhi, S. Kumar, V. Ravichandran, First order differential subordinations for caratheodory functions. Kyungpook Math. J. 58, 257–270 (2018)MathSciNetzbMATHGoogle Scholar
  8. 8.
    A.W. Goodman, Univalent Functions, vol. 2 (Mariner Publishing Co., Inc, Tampa, FL, 1983)Google Scholar
  9. 9.
    W. Janowski, Extremal problems for a family of functions with positive real part and for some related families, Ann. Polon. Math. 23 (1970/1971), 159–177MathSciNetCrossRefGoogle Scholar
  10. 10.
    S. Kanas, Techniques of the differential subordination for domains bounded by conic sections. Int. J. Math. Math. Sci. 38, 2389–2400 (2003)MathSciNetCrossRefGoogle Scholar
  11. 11.
    S. Kanas, A. Lecko, Differential subordination for domains bounded by hyperbolas. Zeszyty Nauk. Politech. Rzeszowskiej Mat. 175(23), 61–70 (1999)MathSciNetzbMATHGoogle Scholar
  12. 12.
    S. Kumar, V. Ravichandran, Subordinations for functions with positive real part. Complex Anal. Oper. Theory 12(5), 1179–1191 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    S.S. Kumar, V. Kumar, V. Ravichandran, N.E. Cho, Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli, J. Inequal. Appl. 176, 13 (2013)Google Scholar
  14. 14.
    S. Kumar, S. Nagpal, V. Ravichandran, Coefficient inequalities for Janowski starlikeness. Proc. Jangjeon Math. Soc. 19(1), 83–100 (2016)MathSciNetzbMATHGoogle Scholar
  15. 15.
    S.S. Miller, P.T. Mocanu, Differential Subordinations, Monographs and Textbooks in Pure and Applied Mathematics, vol. 225 (Marcel Dekker Inc, New York, 2000)Google Scholar
  16. 16.
    M. Nunokawa, M. Obradović, S. Owa, One criterion for univalency. Proc. Am. Math. Soc. 106(4), 1035–1037 (1989)MathSciNetCrossRefGoogle Scholar
  17. 17.
    R.K. Raina, J. Sokół, On coefficient estimates for a certain class of starlike functions. Hacet. J. Math. Stat. 44(6), 1427–1433 (2015)MathSciNetzbMATHGoogle Scholar
  18. 18.
    V. Ravichandran, K. Sharma, Sufficient conditions for starlikeness. J. Korean Math. Soc. 52(4), 727–749 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Rajdhani College, University of DelhiDelhiIndia
  2. 2.Bharati Vidyapeeth’s College of EngineeringDelhiIndia
  3. 3.Department of MathematicsNational Institute of TechnologyTiruchirappalliIndia

Personalised recommendations